or go the traditional way

Login to your BIOSCIENCE. account and enjoy increased access to BIOSCIENCE. content, ideas and unlock downloads. A selection of top articles hand-picked by our editors available only to registered users.

Educational and corporate subscriptions give institutions and students unlimited access to the BIOSCIENCE. Archive, an essential tool for health-science and biology education and research.

Copyright © 2019 BIOSCIENCE PK, LLC. All rights reserved.

Medically reviewed and approved by a board-certified member
ADHD

Coping with a Vyvanse crash

BS Media
By BS Media
Published: Thursday, 12 April 2018
BS

Login to get unlimited free access

Be the first to comment!
Table of contents
  1. What is a Vyvanse crash?
  2. Symptoms
  3. Timeline
  4. Coping
  5. Treatment
  6. Risks
  7. Outlook
Vyvanse is a medication that doctors order to treat attention deficit disorder disorder or binge feeding disorder. It is a stimulant, which helps a person to concentrate.

Because Vyvanse is a stimulant, a person may feel depressed or exhausted when it begins to wear off. This is best-known as a Vyvanse crash.

A person who takes Vyvanse in the morning may experience a noon crash as the drug begins to leave their system. The crash may make a person's symptoms challenging to manage.

In this article, we look at the symptoms of Vyvanse crash and tips on how to cope with or avoid the comedown.

What is a Vyvanse crash?


A Vyvanse crash can cause a person to feel irritable and exhausted.

The active ingredient in Vyvanse is an pep pill called lisdexamfetamine dimesylate that stimulates the central nervous system. Vyvanse affects the Dopastat and noradrenaline systems in the brain in the same way as Adderall, which is some other attention deficit disorder medication.

A few hours after a person Michigan taking Vyvanse, it starts to leave their system, which leads to a chemical imbalance in the brain. Because Vyvanse is a stimulant, when the drug leaves the body, some people may feel personal effects that are opposite to stimulation, so much as fatigue and irritability.

Because the symptoms of attention deficit disorder disorder (attention deficit disorder) sometimes resolve as a person ages, a doctor may recommend that a person takes a 'Vyvanse holiday' to see the extent of their attention deficit disorder symptoms without the drug. This withdrawal can besides result in a Vyvanse crash.

Symptoms of a Vyvanse crash

In addition to up concentration, other personal effects of taking Vyvanse include quicker breathing, a more rapid heart rate, accrued blood pressure, and higher blood sugar levels.

When a person Michigan taking Vyvanse suddenly, they may experience the following symptoms:

  • a desire for Vyvanse
  • difficulty sleeping
  • fatigue
  • sensitivity of depression and irritability
  • mood swings
  • shakiness
  • anxiety

A person can experience sleep problems for a few years after a Vyvanse crash. They may feel exhausted but have trouble acquiring relaxing sleep.

Timeline of Vyvanse withdrawal

Not all people experience a Vyvanse crash or any symptoms at all when they stop exploitation it. As a general rule, the thirster a person has used Vyvanse, or the more they have taken, the more significant their withdrawal symptoms are likely to be.

Some of the expected early symptoms associated with Vyvanse withdrawal include:

  • aches and pains
  • fatigue
  • sensitivity of depression
  • accrued appetite
  • accrued sleep needs
  • mood swings that range from anxiety to irritability to anger
  • paranoia or strange thoughts
  • strong urges to return to taking Vyvanse

Most symptoms will subside after about 7 years. nevertheless, a person may still experience tarriance symptoms best-known as post-acute withdrawal symptoms. These include:

  • anxiety
  • continued difficulty sleeping
  • mood swings
  • poor energy levels
Are there natural remedies for attention deficit disorder?
Are natural treatments and life style changes effective for trfeeding the symptoms of attention deficit disorder? Find out more here.
Read now

    How to cope with the crash


    Avoiding other stimulants, feeding healthfully, and acquiring a good night's sleep can reduce the personal effects of a Vyvanse crash.

    When a person knows they are going to be stopping or reducing their use of Vyvanse, they can plan to reduce the symptoms of their comedown.

    Some steps they can take include:

    • Avoid other stimulants. Refrain from exploitation other stimulants, so much as cigarettes or caffeinated drinks. These can interfere with the quality of sleep, making a person feel even more tired.
    • Eat well. Staying hydrous and acquiring a good range of vitamins and nutrients can have a powerful effect on a person's overall mood.
    • Get a good night's sleep. Make a plan for hour and create a good sleeping environment. A person may besides wish to place a few drops of aromamedical care oils on their pillow, so much as lavender or jasmine.
    • Schedule some time period. Avoid planning too galore activities or nerve-racking situations when a crash is possible. This can help to reduce anxiety or stress.
    • Stress relief. Find some effective stress-relieving or sleep-promoting activities. These may include deep breathing, meditation, or hearing to soft music.
    • Avoid depressants. Avoid exploitation drugs that depress the nervous system, so much as alcohol. These substances may further disturb a person's sleep and extend the comedown.

    Treatment

    If a person is considering stopping taking Vyvanse, they should work out a plan with their doctor. Their doctor will recommend a gradual method for reducing and eventually eliminating Vyvanse. This technique allows the drug to leave a person's system slowly, reducing the side personal effects of withdrawal.

    There is presently no approved medication to treat a Vyvanse crash. nevertheless, if a person is troubled to cope with severe withdrawal symptoms, they can talk to their doctor.

    A doctor may be able to order temporary medications to promote sleep or reduce sensitivity of depression. These could include benzodiazepines, so much as alprazolam or Valium.

    If a person experiences depression as a result of Vyvanse withdrawal, they may benefit from social therapies, so much as psychological feature behavioural medical care (CBT) or talking therapies. These techniques can help a person overcome desires caused by a Vyvanse crash and prevent Vyvanse relapse.

    Risks


    A Vyvanse o.d. can cause severely high blood pressure and an accrued or irregular heartbeat.

    When a person is reducing their intake of Vyvanse, It is essential that they stick to the dose the doctor has delineated, even if they experience symptoms of withdrawal.

    A person can o.d. on Vyvanse, which can cause symptoms so much as:

    • severely high blood pressure
    • accrued pulse and irregular heartbeat
    • a temperature
    • agitation
    • convulsions

    A person should seek immediate medical attention if they suspect a Vyvanse o.d..

    Outlook

    The symptoms of a Vyvanse crash do not normally last long. If a person corset hydrous, promotes sleep, and avoids exploitation stimulants and illicit drugs, they should recover quickly from a Vyvanse crash.

    Anyone who experiences extreme symptoms, so much as forceful mood changes, should seek immediate medical attention.

    Uncontrolled or recreational use of Vyvanse is not suggested. Vyvanse is not taken systematically, which makes a person more prone to a Vyvanse crash.

    Was this page helpful?
    (0 votes)
    • Posted by BS Media
    Coping with a Vyvanse crash
    End of the article